# SDR 99T64R447EWA

- Difficulty date: November 2, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3773973IN
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CRACK IN UPPER CUSP CARGO DOOR FRAME ATTACH FITTING FRAME STATION 120 FORWARD ATTACH FITTING.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-8, 51-3-0 AND 51-1-20D.  (M)
